# SDR AALA202212209252

- Difficulty date: December 18, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 23,786 hours, 3,174 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 66671202
- Part serial: 66671M8534
- Condition: Leaking
- Location: R1 Door
- Part time: 23,911 hours, 3,141 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 CABIN DOOR DIRTY MAKES LOUD SQUEAL ON DESCENT. REMOVED AND REPLACED R1 ESCAPE SLIDE ASSEMBLY PER WORKCARD 78210025001.
